RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mollov, Todor Zh

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:141
Full texts:54

http://www.mathnet.ru/eng/person47217
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/126245

Publications in Math-Net.Ru
1969
1. S. D. Berman, T. Zh. Mollov, “On group rings of abelian $p$-groups of any cardinality”, Mat. Zametki, 6:4 (1969),  381–392  mathnet  mathscinet  zmath; Math. Notes, 6:4 (1969), 686–692
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020